# SDR EISA20010132

- Difficulty date: November 28, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727-200
- Aircraft serial: 22460
- Aircraft time: 53,120 hours, 27,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W BS 873 LBL 6 INSIDE KEEL BEAM LOWER CHORD CRACKED.  TRIMMED OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER, CAD PLATE DOUBLER AND INSTALLED IAW B727 SB 53-0208.
